Generalized time-invariant overtaking
Geir B. Asheim, Claude d'Aspremont and Kuntal Banerjee
Journal of Mathematical Economics, Vol. 46, 2010, 519-533
We present a new version of the overtaking criterion, which we call generalized time-invariant overtaking. The generalized time-invariant overtaking criterion (on the space of infinite utility streams) is defined by extending proliferating sequences of complete and transitive binary relations defined on finite dimensional spaces. The paper presents a general approach that can be specialized to at least two, extensively researched examples, the utilitarian and the leximin orderings on a finite dimensional Euclidean space.